MAUDE Adverse Event Report: Abbott Ireland Diagnostics Division Alinity I STAT High Sensitivity Troponin-I; Immunoassay Method, Troponin Subunit

Abbott Ireland Diagnostics Division Alinity I STAT High Sensitivity Troponin-I; Immunoassay Method, Troponin Subunit
Catalog Number 04Z21-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed elevated alinity i stat high sensitivity troponin-i results for a 75-year-old patient diagnosed with lung cancer status post left lobectomy in (b)(6) 2026.The patient presented with increased shortness of breath with activities of daily living (adls) and sharp pain to left upper quadrant.The patient had an ekg, chest x-ray and pulmonary ct (contrast) completed prior to transferring to the hospital.The following data was provided: (b)(6) 2026, sid: (b)(6).Alinity i stat high sensitivity troponin-i results: 512.2 pg/ml, 548.8 pg/ml, 492.3 pg/ml, 506.8 pg/ml, 506.5 pg/ml, 528.3 pg/ml, 521.1 pg/ml.Repeat testing on all instruments remained consistent with the initial findings.The specimen was also tested on the beckman access 2 and the result was 11 ng/l (beckman reference range 16-49 ng/l is abnormal high).The patient was transferred to esj and the beckman troponin results at esj were 14 ng/l and 15 ng/l.Other results provided: bnp result 607 and 632 pg/ml.There was no negative impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.

Brand Name
Alinity I STAT High Sensitivity Troponin-I
Common Device Name
Immunoassay Method, Troponin Subunit
Manufacturer (Section D)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50771676
Report Number3005094123-2026-00459
Device Sequence Number18781976
Product Code MMI
UDI-Device Identifier00380740194062
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04Z21-25
Device Lot Number88310UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (b)(6).
Patient Age75 YR
Patient SexUnknown